advertisement
Question
Posted by: Kasandra | 2008-11-17

Injection

Went from pill to injectiö n . Last monday for my 2nd one since of pill. Keep getting acne on cheeks and chin anything i can do about this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Kasandra
Try using Benzac on the spots?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement